Journal of Graph Theory

Cover image for Journal of Graph Theory

June 2010

Volume 64, Issue 2

Pages 87–174

    1. Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter (pages 87–98)

      Heather Macbeth, Jana Šiagiová, Jozef Širáň and Tomáš Vetrík

      Article first published online: 25 AUG 2009 | DOI: 10.1002/jgt.20439

    2. Cubic graphs with most automorphisms (pages 99–115)

      Rev. Michael A. van Opstall and Răzvan Veliche

      Article first published online: 21 AUG 2009 | DOI: 10.1002/jgt.20441

    3. C-perfect hypergraphs (pages 132–149)

      Csilla Bujtás and Zsolt Tuza

      Article first published online: 20 OCT 2009 | DOI: 10.1002/jgt.20444

    4. On the minimum degree of minimal Ramsey graphs (pages 150–164)

      Tibor Szabó, Philipp Zumstein and Stefanie Zürcher

      Article first published online: 25 AUG 2009 | DOI: 10.1002/jgt.20445

    5. Characterizing 3-connected planar graphs and graphic matroids (pages 165–174)

      Manoel Lemos, Talmage James Reid and Haidong Wu

      Article first published online: 25 AUG 2009 | DOI: 10.1002/jgt.20446

SEARCH

SEARCH BY CITATION